Double vector bundles and duality
Katarzyna Konieczna; Pawel Urbański
Archivum Mathematicum (1999)
- Volume: 035, Issue: 1, page 59-95
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Tangent lifts of Poisson and related structures, J. Phys. A. 28 (1995), 6743–6777. (1995) MR1381143
- Double Lie algebroids and second-order geometry I, Adv. Math. 94 (1992), 180-239. (1992) Zbl0765.57025MR1174393
- Géométrie differentielle au-dessus d’un grupoïde, C. R. Acad. Sci. Paris, série A 266 (1968), 1194-1196. (1968) MR0231306
- Représentation des jets non holonomes par des morphismes vectoriels doubles soudés, C. R. Acad. Sci. Paris, série A 278 (1974), 1523-1526. (1974) Zbl0285.58002MR0388432
- Geometric Formulations of Physical Theories, Bibliopolis, Napoli, 1989. (1989) Zbl0707.58001MR1026453
- Les sous-varieétés lagrangiennes et la dynamique lagrangienne, C. R. Acad. Sci. Paris, série A 283 (1976), 675-678. (1976) MR0420715
- Les sous-varieétés lagrangiennes et la dynamique hamiltonienne, C. R. Acad. Sci. Paris, série A 283 (1976), 15-18. (1976) MR0420714
- Double vector bundles in classical mechanics, Rend. Sem. Mat. Torino (1997). (1997) MR1618142
- Tangent and Cotangent Bundles, Marcel Dekker, Inc., New York, 1973. (1973) MR0350650